Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 464251, 10 pages
http://dx.doi.org/10.1155/2010/464251
Research Article

On Mixed Problems for Quasilinear Second-Order Systems

via Millaures, 12–10146 Turin, Italy

Received 20 May 2010; Revised 4 August 2010; Accepted 30 August 2010

Academic Editor: Bashir Ahmad

Copyright © 2010 Rita Cavazzoni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Cavazzoni, β€œSecond-order quasi-linear boundary-value problems,” International Journal of Pure and Applied Mathematics, vol. 49, no. 1, pp. 81–91, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  2. R. Cavazzoni, β€œOn hyperbolic second-order quasi-linear initial boundary-value problems,” International Journal of Pure and Applied Mathematics, vol. 56, no. 4, pp. 577–587, 2009. View at Google Scholar Β· View at Zentralblatt MATH
  3. S. Benzoni-Gavage and D. Serre, Multi-Dimensional Hyperbolic Partial Differential Equations, Oxford University Press, New York, NY, USA, 2007. View at Zentralblatt MATH
  4. G. Métivier, β€œProblèmes de Cauchy et ondes non linéaires,” in Journées “Équations aux Dérivées Partielles” (Saint Jean de Monts, 1986), vol. 1, p. 29, École Polytech, Palaiseau, France, 1986. View at Google Scholar Β· View at Zentralblatt MATH
  5. L. Gårding, β€œProblème de Cauchy pour les systems quasi-linéaires d’ordre un strictement hyperboliques,” in Les Équations aux Dérivées Partielles (Paris 1962), pp. 33–40, Éditions du Centre National de la Recherche Scientifique, Paris, France, 1963. View at Google Scholar
  6. T. Kato, β€œThe Cauchy problem for quasi-linear symmetric hyperbolic systems,” Archive for Rational Mechanics and Analysis, vol. 58, no. 3, pp. 181–205, 1975. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH